Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On finite-sheeted covering mappings onto solenoids

Author: R. N. Gumerov
Journal: Proc. Amer. Math. Soc. 133 (2005), 2771-2778
MSC (2000): Primary 54F15
Published electronically: February 25, 2005
MathSciNet review: 2146226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study limit mappings from a solenoid onto itself. It is shown that each equivalence class of finite-sheeted covering mappings from connected topological spaces onto a solenoid is determined by a limit mapping. Properties of periodic points of limit mappings are also studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F15

Retrieve articles in all journals with MSC (2000): 54F15

Additional Information

R. N. Gumerov
Affiliation: Department of Mechanics and Mathematics, Kazan State University, Kremlevskaya 18, Kazan, 420008, Tatarstan, Russian Federation

PII: S 0002-9939(05)07792-0
Keywords: Covering mapping, limit mapping, periodic point, solenoid
Received by editor(s): December 16, 2003
Received by editor(s) in revised form: April 19, 2004
Published electronically: February 25, 2005
Communicated by: Alan Dow
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia